leflunomide and blood pressure problems

englishrose
englishrose Member Posts: 99
edited 1. Jun 2010, 02:18 in Living with Arthritis archive
Has anyone had bp problems whilst on Leflunomide. I have been on ot for about 7 weeks but they cannot get bp down. Dr recently doubled the dose of meds but it is still too high. Saw Rheumy nurse last week who told me to return to dr's to get different meds, I go on Friday. I am also on 20 mg MTX injection. Has anyone had to stop Leflunomide because of bp problems.
Hope you all had a good weekend.

Comments

  • tinkerbell3
    tinkerbell3 Member Posts: 13
    edited 30. Nov -1, 00:00
    I started leflunomide 3 weeks ago was on MTX injections before. No body is checking my blood pressure so I have no idea if its gone up! Think I might start checking it. High blood pressure is listed as one of the possible side effects so I imagine that if they can't get your blood pressure down they will take you of leflunomide and try something else.

    Good luck

    Tink
  • lizzie7ne
    lizzie7ne Member Posts: 154
    edited 30. Nov -1, 00:00
    Hi there

    I am on leflunomide (as well as Methotrexate) Leflunomide has increased my BP and my GP has had to increase and increase again BP medication to control it (more tablets!).

    Lizzie
  • frogmorton
    frogmorton Member Posts: 27,377
    edited 30. Nov -1, 00:00
    Oh Englishrose

    Sounds possible doesnt it?

    I am sorry if it's working :(

    Grrrrr

    Love

    Toni xx

Who's Online

5
frogmorton
frogmorton
Sophieff21
Sophieff21
+3 Guests